# SDR UPS96205967

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, EMERGENCY EXIT LIGHT OVER CREW ENTRY AND COCKPIT DOOR BATTERIES DEAD.  REPLACED BATTERY PACKS.
